# SDR SWIA201232466

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 30,661 hours, 21,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 EMERGENCY OVERHEAD LIGHT BURNED OUT.  (FLT 3471)  RELAMPED EMERGENCY LIGHT.
